# SDR CALA0700031

- Difficulty date: January 24, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 34,869 hours, 8,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY AISLE PATH LIGHTING WAS FOUND INOPERATIVE FROM ROW 7 TO ROW 14.  THE BATTERY CHARGER FUSE ABOVE 9DEF WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
